# SDR TWAA0015711

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Aircraft time: 80,971 hours, 85,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT PRESSURE BULKHEAD SKIN WAS CORRODED ALONG THE BOTTOM EDGE AT ''T'' CAP, STA 996 FROM LONGERON 27L TO 28R, 23 INCHES LONG BY 2.25 IN HIGH.  REPAIRED PRESSURE BULKHEAD SKIN PER SRM 53-05 FIG 9.
